# SDR 20000426SH007

- Difficulty date: April 3, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N3240
- Make and model: Doug DC10
- System (JASC): 3210 · Main Landing Gear
- Part: Retainer
- Part number: 9543536
- Part serial: DEC761516
- Condition: Damaged
- Location: Ring
- Component: Assembly
- Component part number: 950328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION SHOWED RING RETAINER AREA DAMAGED BEYOND LIMITS AND HEAVY CORROSION AT BOLT HOLE AREAS.  (X)
